# SDR USAA2011020990643

- Difficulty date: January 28, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON FLOORBEAM AT BS 662.5, RBL 24.  REPAIRED FLOORBEAM AT BS 662.5, RBL 24 IAW EA 102518.
